# SDR UALA2012061103204

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 64,888 hours, 23,999 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE APPROXIMATELY SEAT ROW 11.  ONE EACH ORANGE AND WHITE SECTION INOPERATIVE.  SPLICED IN A NEW CONNECTOR IAW MM 33-51-96.
